# SDR HNAA2009111100330

- Difficulty date: November 10, 2009
- Submitted: November 12, 2009
- Operation: Air carrier
- Aircraft: N942HA
- Make and model: Dhav DHC8102
- Aircraft serial: 163
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pseu
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER GEAR EXTENSION NOSE GEAR RETRACTED UN-COMMANDED THEN EXTENDED UN-COMMANDED AFTER UN-COMMANDED EXTENSION NOSE GEAR STAYED DOWN AND LOCKED WITH NO OTHER ABNORMAL INDICATIONS.  FOUND PSEU WITH CARD FAIL FAULT LIT RESET UNIT JACKED AND SWUNG GEAR CARD FAIL FAULT RETURNED R&R PSEU AND SWUNG GEAR SEVERAL TIMES, NO CARD FAIL FAULT NOTED.  OPS AND INDICATION DURING GROUND OPS CHECK OK AT THIS TIME IN REF TO MM 32-30-00 AND MM 32-61-50.  ACFT RELEASED FOR EVALUATION FLT DUE TO UN-COMMANDED GEAR EXTENSION AND RETRACTION DURING EXTENSION CYCLE AND REPLACEMENT OF THE PSEU ALL GROUND OPS AND INDICATION CHECKS GOOD MAINTENANCE ACTION COMPLETE SUBJECT TO SAT EVAL FLT REF LP 28720 SEQ3. ACFT DOWN FROM LAST NIGHT, AFTER GEAR EXTENSION NOSE GEAR RETRACTED UN-COMMANDED THEN EXTENDED NOSE GEAR STAYED DOWN AND LOCKED WITH NO OTHER ABNORMAL INDICATIONS.
